Hokkaido Mathematical Journal

No.1

YOSHIKAWA Atsushi,
Construction of a parametrix for the Cauchy problem of some weakly hyperbolic equation II
Hokkaido Mathematical Journal, 7 (1978) pp.1-26
E. Harald,
The $A(p,q)$ algebras and singular measures with Fourier transforms in $L(2,q),q>2$
Hokkaido Mathematical Journal, 7 (1978) pp.27-42
Tong Shih,
Higher order monodiffric difference equation
Hokkaido Mathematical Journal, 7 (1978) pp.43-48
SATO Enji,
Convolutions of measures on some thin sets
Hokkaido Mathematical Journal, 7 (1978) pp.49-57
KATO Shigeo,
On the global existence of unique solutions of differential equations in a Banach space
Hokkaido Mathematical Journal, 7 (1978) pp.58-73
YAMAUCHI Kazunari,
On infinitesimal projective transformations satisfying the certain conditions
Hokkaido Mathematical Journal, 7 (1978) pp.74-77
INOUE Junji,
On homomorphisms of a group algebra into a convolution measure algebra
Hokkaido Mathematical Journal, 7 (1978) pp.78-96
KOYANAGI Tsunehira,
A remark on a closed hypersurface with constant second mean curvature in a Riemann space
Hokkaido Mathematical Journal, 7 (1978) pp.97-109
ICHINOSE Takashi,
On tensor products of linear operators
Hokkaido Mathematical Journal, 7 (1978) pp.110-121
NAGASAKA Yukio,
On the Gross' property
Hokkaido Mathematical Journal, 7 (1978) pp.122-126
YOSHIKAWA Atsushi,
Construction of a parametrix for the Cauchy problem of some weakly hyperbolic equation III
Hokkaido Mathematical Journal, 7 (1978) pp.127-141
KUBOTA Kôji, OHKUBO Toshio,
On well posedness of mixed problems for Maxwell's equations
Hokkaido Mathematical Journal, 7 (1978) pp.142-168
NAGASAKA Yukio,
Cluster sets on Riemann surfaces
Hokkaido Mathematical Journal, 7 (1978) pp.169-177